# SDR ASA0280650

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365853B
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD IS DISBONDED AT ONE END AND CREASED/CRACKED ACROSS ENTIRE WIDTH OF BOARD AT FS 927-1003.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
